Rigid $ℵ_ε$ -saturated models of superstable theories

Volume 162 / 1999

Ziv Shami, Saharon Shelah Fundamenta Mathematicae 162 (1999), 37-46 DOI: 10.4064/fm-162-1-37-46

Abstract

In a countable superstable NDOP theory, the existence of a rigid $ﬡ_ε$-saturated model implies the existence of $2^λ$ rigid $ﬡ_ε$-saturated models of power λ for every $λ > 2^{ﬡ_0}$.

Authors

  • Ziv Shami
  • Saharon Shelah

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image